Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Depression Questions

I am suffering from depression so I take nexito sizodon ls quanton vasal and lithium tablets so please suggestion how to leave medicine.

Dr. Amit Sharma 85% (10 ratings)
Doctorate in Psychology, Master in Counselling Psychology, NLP Formator and Executive Trainer, Certified NLP Master Practitioner
Psychologist, Ghaziabad
I am suffering from depression so I take nexito sizodon ls quanton vasal and lithium tablets so please suggestion how...
You can chose to start with simple mindfulness exercises. Progressive relaxation techniques, begin with simply standing in morning sunlight for 3 mins. Gradually increase it 1 min in each 5 days. These are the foundations for handling lower states of brain. Regarding leaving medicines you have to do it under the guidance of your psychiatrist, attempting it on your own can be hazardous.
Submit FeedbackFeedback

My 20 year old son is on cannabis. Won’t quit. Very adamant. Have tried counselling, etc. He has little sense of reality. He remains depressed .however my local psychiatrist has recommended him 1 mg risperidone daily. Is it ok to give risperidone even if he is on cannabis.

Dr. Sanjay Jain 95% (482 ratings)
MD - Psychiatry, NLE, CRA
Psychiatrist, Jaipur
My 20 year old son is on cannabis. Won’t quit. Very adamant. Have tried counselling, etc. He has little sense of real...
Yes you can give him risperidone along with cannabis use. It will help him in normalize his behavior. All the best
1 person found this helpful
Submit FeedbackFeedback

Sir i’m faizan I want to ask that I don’t feel good when i’m at home. I don’t bother about anything and I don’t fell good in my home. I feel depress when i’m at home.

Dr. R.N.Chaturvedi 87% (344 ratings)
PhD - Psychology
Psychologist, Patna
You need psychological autosuggestion therapy for the removal of your depression you contact me for this directly on mobile.
Submit FeedbackFeedback

I think I am in depression as I always think of past things and get sad. I do not know but thoughts of past come automatically. Need help.

Dr. Prakhar Singh 95% (1750 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I think I am in depression as I always think of past things and get sad. I do not know but thoughts of past come auto...
Symptoms of anxiety and depression include ongoing feelings of sadness accompanied by unease, irritability, tension, and nervousness. While some people require medication to deal with these occasionally crippling symptoms, others may find an all-natural product helpful. Nerve tonic can be a helpful remedy for your anxiety problem but be very careful before taking any medication without right medical prescription.
1 person found this helpful
Submit FeedbackFeedback

Hi Sir, Sometimes I feel like I am not my parents child. They sometimes said leave the house and sometimes we will not drop any tears if you die also. That words hit me so hard. Does my existence a fault. Please help me.

Dr. Karuna Chawla 97% (68208 ratings)
BHMS
Homeopathy Doctor, Noida
Hi Sir, Sometimes I feel like I am not my parents child. They sometimes said leave the house and sometimes we will no...
No. Its because they must be very annoyed because of some reason. Although they should try to avoid these words. But you can sit n have a hearty chat with them in a very calm n composed way. Try to tell them that these words do hurt you a lot. U also try not to annoy them.
1 person found this helpful
Submit FeedbackFeedback

Hello, I had depression and I'm taking medicines bupropion 150 xl in the morning along with censpram 10 mg with 0.25 mg clonotril. And censpram 10 mg along with a sleeping pill at night. I took them for 40 days n now I felt relieved so my doctor removed clonotril 0.25 mg. Due to which I again start to feel anxiety n feel I should remain in the bed. Bt then these things faded away. It's been 20 days since clonotril 0.25 mg has been removed. And two days ago suddenly I felt anxiety. And day by day it's intensity got reduced. Does these sudden anxiety attacks happen? What should I do?

Dr. Sudipta Roy 92% (36 ratings)
Mphil - Medical & Social Psychology, PHD -Psychology
Psychologist, Surat
Hello, I had depression and I'm taking medicines bupropion 150 xl in the morning along with censpram 10 mg with 0.25 ...
Dear Lybrate user, have a talk with your psychiatrist and mention him the issues you're going through and accordingly the medication dozes will be altered. Along with medication consider the option of going for therapy session, cbt. This will help you with anxiety and the thoughts that you get. Adding to that, practice mindful breathing and meditation. It not only helps you to stay calm and peaceful but also helps in building awareness and relaxation.
Submit FeedbackFeedback

I am chef and not having job last three yrs. I tried lots of places completely unsuccessful. Parents and loans bearing my expenses. Always feels lack of confidence and unknown fear. Personally I tried everything but not getting success. Always feels weakness headache and bone tak tak like teeth sensitive also started. When having any opportunity I can’t feel good when it goes then fell better. Chef job is everything for me. Can’t start my self work. Kindly advised.

Mrs. Mamta Gajbhiye 85% (10 ratings)
PG Diploma in Counselling Psychology, MSC - Home Science
Psychologist, Lucknow
I am chef and not having job last three yrs. I tried lots of places completely unsuccessful. Parents and loans bearin...
Dear Lybrate user, thinking process needs to be thoroughly examined and discussed. Some underlying anxieties and fears might be leading to these physical symptoms like headaches or uneasiness. Discuss and open up to a professional counselor before the problem worsens. Gather yourself back and get back to your "real-self" soon. All the best.
Submit FeedbackFeedback

Salaam my name is kashif and have major depression disorder with severe ocd right now im taking paraxin cr 25 mg from about 7 years but I have depression problem since childhood about 7 or 8 years old but it become severe before my 20th birthday, so I want to tell you that some people use to told me that focus on present do not worry about past or future but what if I have ocd and visual problems about thing right in front of me and my brain often start focusing on minor details like minor spots and dots on various objects that placed anywhere in my room home or outdoors and then I have this urge to focus on them and then slowly these thoughts turn in to fear also I have thoughts in my mind of certain pattern and my mind start repeating that thoughts, so bcoz im using medicine (paraxin cr 25 mg) I can ignore these thoughts if they come and these thoughts increase when I have acidity and intestinal inflammation problems. Sometimes I drop things unintentionally holding in my hand specially through fingertips, I feel lightheaded when try to understand some theory or question and I have hand writing changing problem, all these symptoms gradually appear and increased as I aged after 20th birthday, so im telling you these details because I want to ask you that should I get an mri or ct scan of my brain? Thank you.

Dr. Kankan Sarmah 88% (31 ratings)
Master in Clinical Psychology
Psychologist, Guwahati
Hi kashif, before taking any action I suggest you to talk to a therapist. Get an assessment on stress and regarding your behaviour. Cbt might help you along with mindfulness therapies. But also need to continue medicine. So also get in close with psychiatric.
Submit FeedbackFeedback

Hello I had depression n i'm taking medicines bupropion 150 xl in morning along with censpram 10 mg with 0.25 mg clonotril. And censpram 10 mg along with a sleeping pill at night. I took them for 40 days n now I felt relieved so my doctor removed clonotril 0.25 mg. Due to which I again start to feel anxiety n feel I should remain in the bed. Bt then these things faded away. It's been 20 days since clonotril 0.25 mg has been removed. N today suddenly I felt anxiety. What should I do?

Dr. Vikas Prabhav 91% (93 ratings)
MBBS, MD - Psychiatry
Psychiatrist, Chennai
Hello I had depression n i'm taking medicines bupropion 150 xl in morning along with censpram 10 mg with 0.25 mg clon...
Dear lybrate-user, the anxiety will continue to fade away. It is common for it to peek once in a while. Right now, it is important to learn some techniques to manage anxiety. The simplest would be mindful breathing, you should look it up. Also, make sure you are eating on time, sleeping on time and that you get some exercise everyday. If the anxiety persists, please report it to your psychiatrist. Make sure you take your prescribed medication. You will be okay.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Depression treatment

View fees, clinic timings and reviews